# SDR USAA040059

- Difficulty date: March 7, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 61,617 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER 14R CRACKED 1.5 INCH, AT BS 800.  INSTALLED STRINGER AND SPLICES PER SRM 53-00-03 FIG 201 AND SRM 51-10-02. (M)
